Research Repository

Some inequalities in inner product spaces related to Buzano's and Grüss' results

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some inequalities in inner product spaces related to Buzano's and Grüss' results. Annals of the University of Craiova, Mathematics and Computer Science Series, 44 (2). 267 - 277. ISSN 1223-6934

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities; functional analysis
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Nov 2018 22:09
Last Modified: 19 Aug 2019 07:34
URI: http://vuir.vu.edu.au/id/eprint/37396
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar